# SDR GTIA9700204

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 270-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - REPAIR FUSELAGE SKIN BETWEEN FS 270 - FS 370, LONGERONS 23R TO 26R PER SPIRIT EA 5330-97-004.  REPAIRED FUSELAGE SKIN AT FS 270-370, LONGERONS 23R - 26R PER SPIRIT EA 5330-97-004.  (X)
